# SDR SWAA2018091024888

- Difficulty date: September 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 41,841 hours, 20,181 cycles
- System (JASC): 3160 · Central Display
- Part: Charger
- Part number: 312B51011
- Part serial: 1841
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, INTEGRATED STANDBY FLIGHT DISPLAY CIRCUIT BREAKER POP INFLIGHT.  R&R INTEGRATED STANDBY FLIGHT DISPLAY BATTERY CHARGER PER AMM.
